# SDR W8PA971052

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Web
- Condition: Corroded
- Location: Bs 797.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB BS 979.5-857, RBL 19, WL 160 HAS NUMEROUS AREAS OF CORROSION AND BARE METAL ON INBOARD BOTTOM SIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, INSTALLED NEW PART.  (M)
